# SDR AALA202208107535

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 65,446 hours, 29,995 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 2130
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 63,464 hours, 32,100 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF FLIGHT ATTENDANTS NOTED A BURNING SMELL IN THE CABIN AS THE ECAM GAVE US A  LANDING GEAR, CONTROL INTERFACE UNIT 1 FAULT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED CABIN ODOR TROUBLESHOOTING TASK CARD 26L00021001AND FOUND NO BURNING RUBBER SMELL. MAINTENANCE ACCOMPLISHED TSM 32-31-00 AND FOUND THE #1 LANDING GEAR CONTROL INTERFACE UNIT (LGCIU) FAULTY AND REPLACED IT PER AMM 32-31-71. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
